MathSciNet Relay Station
MathSciNet bibliographic data
MR1332159 16R50 (16W50 16W55 17B30)
Bahturin, Yuri; Kegel, O. H. Universal sums of abelian subalgebras. Comm. Algebra 23 (1995), no. 8, 2975–2990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement